# SDR MASA200601472

- Difficulty date: June 1, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 6,904 hours, 4,865 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning System
- Condition: Multiple Fail
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5096 STL. SPOILER STAB FAULT, ISI FAIL, RUDDER LIMIT FAULT AND STALL FAIL CAUTION MESSAGE ALL CAUSED BY THE ISI OUTPUT INOPERATIVE. MX RESET THE ISI AND MESSAGES CLEARED.
